# SDR SWAA2022120771211

- Difficulty date: November 14, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOOR PANEL 120AF IN THE FWD CARGO BAY.   FABRICATED A NEW FLOOR PANEL IAW AMM 25-52-01-201-801, DWG 453A1610, SHEET 9, REV F.
